Duke Mathematical Journal

A note on pseudo-CM representations and differential Galois groups

Nicholas M. Katz and Richard Pink

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 54, Number 1 (1987), 57-65.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305503

Mathematical Reviews number (MathSciNet)
MR885775

Zentralblatt MATH identifier
0643.12007

Digital Object Identifier
doi:10.1215/S0012-7094-87-05405-6

Subjects
Primary: 12H05: Differential algebra [See also 13Nxx]
Secondary: 34B30: Special equations (Mathieu, Hill, Bessel, etc.)

Citation

Katz, Nicholas M.; Pink, Richard. A note on pseudo-CM representations and differential Galois groups. Duke Mathematical Journal 54 (1987), no. 1, 57--65. doi:10.1215/S0012-7094-87-05405-6. http://projecteuclid.org/euclid.dmj/1077305503.


Export citation

References

  • [Bbk-1] N. Bourbaki, Éléments de mathématique: groupes et algèbres de Lie, Masson, Paris, 1982.
  • [Bbk-2] N. Bourbaki, Groupes et Algebres de Lie, Chapitres 7 et 8, Diffusion CCLS, Paris, 1975.
  • [Ka-1] N. M. Katz, On the calculation of some differential Galois groups, Invent. Math. 87 (1987), no. 1, 13–61.
  • [Ka-2] N. M. Katz, Gauss Sums, Kloosterman Sums, and Monodromy Groups, Annals of Math. Study 113, to appear.